Dr. Emily Kane header image 4

fatigue

Can a statin ruin your workout?

April 21st, 2012 · Dr. Kane's Articles · , , ,

For years, physicians and scientists have been aware that statins, the most widely prescribed drugs in the world, can cause muscle aches and fatigue in some patients. What many people don’t know is that these side effects are especially pronounced in people who exercise. To learn more about the effect statins have on exercising muscles, […]

[Read more →]

If Your Temperature is Below 98.6…

November 23rd, 2009 · Dr. Kane's Articles ·

… you will almost certainly feel better by bringing it up to the optimal level for enzyme functioning in humans. If your temperature is consistently below 98.6 degrees F, and you feel fatigued, fat and chilly, you are probably a good candidate for Wilson’s Temperature Syndrome therapy. I recently returned from a fascinating endocrinolgy conference […]

[Read more →]